# SDR TWAA9819303

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54352
- Make and model: Boeing 727231
- Aircraft serial: 21984
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1U1085
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UPON GEAR RETRACTION, THE A HYDRAULIC SYSTEM PRESSURE AND QUANTITY DROPPED.  RETURNED TO STL.  REPLACED THE RT LANDING GEAR HYDRAULIC SEQUENCE VALVE.  CHECK-C 3-19-98 MCI.
